Gigantism of the Australian Diprotodon Owen 1838 (Marsupialia, Diprotodontoidea) through the Pleistocene

Price, G.J. and Piper, K.J. (2009) Gigantism of the Australian Diprotodon Owen 1838 (Marsupialia, Diprotodontoidea) through the Pleistocene. Journal of Quaternary Science, 24 8: 1029-1038. doi:10.1002/jqs.1285


Author Price, G.J.
Piper, K.J.
Title Gigantism of the Australian Diprotodon Owen 1838 (Marsupialia, Diprotodontoidea) through the Pleistocene
Journal name Journal of Quaternary Science   Check publisher's open access policy
ISSN 0267-8179
Publication date 2009-12-01
Year available 2009
Sub-type Article (original research)
DOI 10.1002/jqs.1285
Volume 24
Issue 8
Start page 1029
End page 1038
Total pages 10
Editor C J Caseldine
Place of publication Sussex, England
Publisher John Wiley & Sons Ltd
Collection year 2010
Language eng
Subject C1
0403 Geology
970104 Expanding Knowledge in the Earth Sciences
Keyword Diprotodon
gigantism
evolution
extinction
Pleistocene
Australia
NORTH-AMERICAN OVERKILL
BODY-SIZE
COPES RULE
SOUTHEASTERN QUEENSLAND
CLIMATIC-CHANGE
BERGMANNS RULE
MEGAFAUNA
EXTINCTION
VEGETATION
EVOLUTION
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2010 Higher Education Research Data Collection
Centre for Microscopy and Microanalysis Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 17 Jan 2010, 10:04:29 EST